# SDR EIA2000129

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BS 2335-2340, STRINGER 6L.  CORROSION REMOVED PER SRM 51-10-01.  BLEND OUT CORROSION DEPTH .008 INCH, WIDTH 1.0 INCH, LENGTH 2.0 INCH.  PRE-TREATMENT CARRIED OUT PER SRM 51-10-02.  PROTECTIVE FINISHES APPLIED PER MM 51-24-11. CORROSION INHIBITOR COMPOUND APPLIED PER M 51-24-13.  (M)
